CSpace
A NOTE ON THE STRONG CONSISTENCY OF ESTIMATES IN PARTIALLY LINEAR-MODELS
ZHU, LX; AN, HZ
1994
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume14Issue:2Pages:146-152
AbstractIn this note, a sort of partially linear models, Y = beta(tau)X + g(T) + epsilon is considered, where T and X are, respectively, one-dimensional and d-dimensional, and independent each other. Under the least restrictions for the distributions of X and epsilon, a strong consistent estimate of parameter beta based on the method of An and Zhu is proposed, and under mild conditions. an estimate of g(T) is proved to be consistent to g(T).
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1994PD03500004
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28698
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHU, LX,AN, HZ. A NOTE ON THE STRONG CONSISTENCY OF ESTIMATES IN PARTIALLY LINEAR-MODELS[J]. ACTA MATHEMATICA SCIENTIA,1994,14(2):146-152.
APA ZHU, LX,&AN, HZ.(1994).A NOTE ON THE STRONG CONSISTENCY OF ESTIMATES IN PARTIALLY LINEAR-MODELS.ACTA MATHEMATICA SCIENTIA,14(2),146-152.
MLA ZHU, LX,et al."A NOTE ON THE STRONG CONSISTENCY OF ESTIMATES IN PARTIALLY LINEAR-MODELS".ACTA MATHEMATICA SCIENTIA 14.2(1994):146-152.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHU, LX]'s Articles
[AN, HZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHU, LX]'s Articles
[AN, HZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHU, LX]'s Articles
[AN, HZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.